# SDR 00FDEA00649

- Difficulty date: September 9, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- Aircraft time: 48,574 hours, 14,967 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Part number: 4907905
- Part serial: 364397
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT SLAT RETRACTION APPROX 10,000 MSL SLT SYS NR 1 FAULT LIGHT ON OVERHEAD PANEL ILL.  PERF PROBLEM WIRING CK LT ASYM PPU PER WDM 27-81-05.  ALL CONDITIONS NORM.
